Follow
Mikhail Khovanov
Mikhail Khovanov
Professor of Mathematics, Columbia University
Verified email at math.columbia.edu - Homepage
Title
Cited by
Cited by
Year
A categorification of the Jones polynomial
M Khovanov
15342000
A diagrammatic approach to categorification of quantum groups I
M Khovanov, A Lauda
Representation Theory of the American Mathematical Society 13 (14), 309-347, 2009
7062009
Matrix factorizations and link homology
M Khovanov, L Rozansky
arXiv preprint math/0401268, 2004
6552004
Matrix factorizations and link homology II
M Khovanov, L Rozansky
Geometry & Topology 12 (3), 1387-1425, 2008
4202008
Quivers, Floer cohomology, and braid group actions
M Khovanov, P Seidel
Journal of the American Mathematical Society 15 (1), 203-271, 2002
3352002
A diagrammatic approach to categorification of quantum groups II
M Khovanov, AD Lauda
Transactions of the American Mathematical Society, 2685-2700, 2011
3312011
A functor-valued invariant of tangles
M Khovanov
Algebraic & Geometric Topology 2 (2), 665-741, 2002
3202002
A categorification of quantum
M Khovanov, AD Lauda
Quantum Topology 1 (1), 1-92, 2010
2932010
Triply-graded link homology and Hochschild homology of Soergel bimodules
M Khovanov
International journal of mathematics 18 (08), 869-885, 2007
2292007
Patterns in knot cohomology, I
M Khovanov
Experimental mathematics 12 (3), 365-374, 2003
2282003
sl (3) link homology
M Khovanov
Algebraic & Geometric Topology 4 (2), 1045-1081, 2004
2262004
A categorification of the Temperley-Lieb algebra and Schur quotients of U (sl (2)) via projective and Zuckerman functors
J Bernstein, I Frenkel, M Khovanov
arXiv preprint math/0002087, 2000
1972000
Canonical bases in tensor products and graphical calculus for
IB Frenkel, MG Khovanov
1921997
Link homology and Frobenius extensions II
M Khovanov, LH Robert
arXiv preprint arXiv:2005.08048, 2020
1592020
Diagrammatics for Soergel categories
B Elias, M Khovanov
International Journal of Mathematics and Mathematical Sciences 2010 (1), 978635, 2010
1362010
Categorifications of the colored Jones polynomial
M Khovanov
Journal of Knot Theory and its Ramifications 14 (01), 111-130, 2005
1362005
A categorification of finite-dimensional irreducible representations of quantum and their tensor products
I Frenkel, M Khovanov, C Stroppel
Selecta Mathematica 12 (3), 379, 2007
1292007
A category for the adjoint representation
RS Huerfano, M Khovanov
Journal of Algebra 246 (2), 514-542, 2001
1142001
An invariant of tangle cobordisms
M Khovanov
Transactions of the American Mathematical Society 358 (1), 315-327, 2006
1002006
Extended graphical calculus for categorified quantum sl (2)
M Khovanov, A Lauda, M Mackaay, M Stošić
American Mathematical Society 219 (1029), 2012
982012
The system can't perform the operation now. Try again later.
Articles 1–20